# SDR GLBA20060734

- Difficulty date: April 18, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 20,332 hours, 25,583 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 20,332 hours, 25,583 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING STRUCTURAL INSPECTION, STA 220-288 AND STR 13L-16L, PENDING REPAIR.
